PARTIAL SUMS OF A CLASS OF UNIVALENT FUNCTIONS
We investigate the sequence of partial sums $f_n$ of univalent functions $f$ for which Re$f' > 0$ in the unit disk. Radii of univalence for $f_n$ are tracked as a function of $n$.
D. J. Hallenbeck, "Convex hulls and extreme points of univalent functions," Trans. Amer. Math. Soc., 192(1974), 285-292.
T. H. Mac Gregor, "Functions whose derivative has positive real part," Trans. Amer. Math. Soc., 104(1962), 532-537.
How to Cite
This work is licensed under a Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License.